MathSciNet Relay Station
MathSciNet bibliographic data
MR1695799 (2000d:14058) 14N35 (14M15 14N15)
Ciocan-Fontanine, Ionuţ On quantum cohomology rings of partial flag varieties. Duke Math. J. 98 (1999), no. 3, 485–524.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement